# SDR HALA2009010900011

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 64,724 hours, 30,294 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Oil Filter
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AUTO SHUTDOWN OCCURRED AT GATE.  ECU BITE SHOWED GENERATOR OIL FILTER FAULT.  REMOVED AND REPLACED APU GENERATOR OIL FILTER PER MM 49-27-03.  RAN APU, 597HA LEAK CHK OK.
